# SDR 5APR577Y37

- Difficulty date: May 18, 2010
- Submitted: May 19, 2010
- Operation: General aviation
- Filed by: Atlas Aircraft Center Inc, repair station 5APR577Y
- Aircraft: N879AF
- Make and model: Pilats PC1247
- Aircraft serial: 879
- Aircraft time: 1,486 hours, 1,309 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Disc
- Part number: 244759
- Part serial: F32J7933
- Condition: Cracked
- Location: Brake Assy
- Part time: 1,486 hours, 1,309 cycles
- Component: Brake Assembly, Bfgoodrich
- Component part number: 216741
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 100 HOUR INSPECTION THE RIGHT BRAKE OUTBOARD DISC WAS DISCOVERED CRACKED. REMOVED AND REPLACED BRAKE ASSEMBLY IN ACCORDANCE WITH MANUFACTURERS MAINTENANCE INSTRUCTIONS.
